# SDR SWAA2020062288724

- Difficulty date: June 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30 IS CRACKED AT THE 3RD VERTICAL STIFFENER.  TRIMMED OUT THE DAMAGE PART AT RT HORIZONTAL STABILIZER INSPAR RIB AT STATION 120.30 AT THE 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4.
